Naprogesic

Naprogesic

Active Ingredients

Naproxen Sodium 275mg.

Product Description

Naprogesic for up to 8 hours relief from period pain. If you experience period pain within a couple of years of getting your periods, then the cause of period pain is most probably tiny molecules called prostaglandins. When you have your period these are released to help the muscles of your uterus contract so it can expel its lining. The strength of contractions depends on the amount of prostaglandins your body produces. If your body produces a lot of these molecules, or if you are particularly sensitive to them, they will cause you pain. Naprogesic has been made especially for period pain. It reduces the amount prostaglandins produced, this reduces contractions and therefore reduces pain. Naprogesic reduces period pain for up to 8 hours.

Most women can take Naprogesic without a problem. However, as with all medications, there may be a small number of people who are sensitive to the active ingredient. If you experience any side effects that concern you, stop taking Naprogesic and consult your doctor for advice.

Dosage

Warnings and Cautions

Syntex Australia Ltd, 4 - 10 Inman Road, Dee Why NSW 2099. Roche Products New Zealand. Roche Consumer Health 8 Henderson Pl, Te Papapa, Auckland, New Zealand


If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.

These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.

Naprogesic - 12 tablets x 1

NZD $ 14.89

Naprogesic - 24 tablets x 1

NZD $ 21.39

Guarantee    Contact us    Privacy & security policy   

Shipping information    Export restrictions    Cancellations, refunds, and returns

All prices are inclusive of GST.

Copyright © Albany St Pharmacy Ltd, 27 Albany St, Dunedin, New Zealand